# SDR 03FDEA01991

- Difficulty date: November 26, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: ALC8103
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB RIGHT UPPER AFT PLANK NR 27R BARREL NUT BORE FOUND   CORROSION EXCEEDED EO LIMITATION.  HOR STAB RH UPPER AFT PLANK 27R BARREL NUT BORE REPAIR CARRIED OUT AS PER EA 1-  5510-74245 STABILIZERS - HORIZONTAL STABILIZER - BARREL NUT BORE REWORK / REPAIR -   1-5510-7-5000.
